# SDR 2007UALA01177

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 33,454 hours, 4,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Seat 1j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOPERATIVE AT SEAT 1J AFT.  SUPPLEMENTAL DATA UPDATE REPLACED LIGHT ASSY.  OPS NORMAL.
